Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The link of the germ of a semi-algebraic metric space


Author: Guillaume Valette
Journal: Proc. Amer. Math. Soc. 135 (2007), 3083-3090
MSC (2000): Primary 14P10, 32B25, 154E40
Published electronically: June 20, 2007
MathSciNet review: 2322737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the metric properties of semi-algebraic germs. More precisely we introduce a counterpart to the notion of link for semi-algebraic metric spaces, which is often used to study the topology. We prove that it totally determines the metric type of the germ. We give a nice consequence for semi-algebraically bi-Lipschitz homeomorphic semi-algebraic germs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14P10, 32B25, 154E40

Retrieve articles in all journals with MSC (2000): 14P10, 32B25, 154E40


Additional Information

Guillaume Valette
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, ul. Reymonta 4, 30-059 Kraków, Poland
Email: Guillaume.Valette@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08878-8
PII: S 0002-9939(07)08878-8
Received by editor(s): September 23, 2005
Received by editor(s) in revised form: July 14, 2006
Published electronically: June 20, 2007
Additional Notes: This paper was partially supported by the RAAG Network
Communicated by: David Preiss
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.